# SDR CA970421067

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor Target
- Part number: 201122211
- Condition: Broken
- Location: Gear Prox Sensor
- Part time: 20,948 hours
- Component: Dowty, 261122006
- Stage of operation: DE
- Nature of condition: G, J
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, LANDING GEAR SELECTOR DOWN, LANDING GEAR DOOR SHOWED NOT LOCKED IN AMBER FOLLOWED BY ECAM MESSAGE LANDING GEAR DOORS NOT CLOSED. TROUBLE SHOOTING FOUND SENSOR 266A FOR RH DOOR UP LOCK HAS PIN "C" BROKEN OFF FROM SENSOR. ON REPLACING SENSOR FOUND DUAL PROXIMITY SENSOR TARGET BROKEN AWAY FROM UP LOCK DOOR ACTUATOR. UP LOCK REPLACED.
